Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
muscle pain
Posted by: Ayumi
Date: November 18, 2004 3:52 AM

I am a 40 y/o Japanese female. Iíve had a strange sensation, tingling, burning pain and twitching on my left side of my back and shoulder for over a year. I had antibiotic and steroid hormone treatment from age 3-7. Since childhood, depression and constipation have been a part of my life; also I get significant constipation taking probiotics (even milk free). At 27 I had 5 amalgam fillings and 3 years later was diagnosed "fibromyalagia" by MD. Later I had L4-5 microdiskectomy. After my 2nd child 4 years ago, all symptoms got worse. I also experienced tingling sensation on my hands and wrists, severe chemical sensitivity and anxiety. My doctor ignored/denied the possibility of ďcandidiasis." An MRI was normal too. Iíve studied about my condition, started candida cleansing, also removed my amalgams 8 months ago. Mentally I feel better, but still have muscle pain on my left that shifts around. The constipation worsened with candida diet/cleansing (no dried fruit). I tried fiber without result. I am feel hopeless but don't want to give up. After reading your article Iím thinking to do mercury cleansing now. I really appreciate any thoughts/suggestions you may have. Why am I constipated by probiotics?

RE: muscle pain
Posted by: Ron Kennedy, M.D.
Date: November 21, 2004 9:44 PM

If you are a mercury "non-excreter" (as we call people who cannot get rid of mercury very well), you are probably mercury toxic and will be for years unless treatment is instituted. Most people who develop candidiasis are non-excreters although long term antibiotic and/or steroid use can also induce the problem. Chronic constipation indicates a chronically infected gut wall and persistent muscle aching not related to traumatic injury indicates poor intestinal absorption (the aching is simple malnutrition from inadequate intestinal absorption). Paresthesias (tingling) are commonly related to mercury. In summary, while I can't diagnose you from here, my index of suspicion for mercury/antibiotic/steroid induced leaky gut followed by chronic gut wall infection is very high in your case. As to probiotic induced constipation, I have no idea why that should be. Are you absolutely sure of the relationship?



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(526 words)